MIA cover

Mathematical Inequalities & Applications

Volume: 20

Year: 2017


Issue: 1 (January, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-01 Hongwei Jin, Julio Benítez: Some generalizations and probability versions of Samuelson's inequality 1–12 View View
20-02 Ata Abu-As'ad, Omar Hirzallah: Some inequalities for powers of positive definite matrices 13–27 View View
20-03 Mohammad Sababheh: Convex functions and means of matrices 29–47 View View
20-04 Amjad Hussain, Mudassar Ahmed: Weak and strong type estimates for the commutators of Hausdorff operators 49–56 View View
20-05 Hatem Mejjaoli: Qualitative uncertainty principles for the generalized Hartley transform 57–89 View View
20-06 Han Hu, David G. L. Wang, Feng Zhao, Tongyuan Zhao: Convolution preserves partial synchronicity of log-concave sequences 91–103 View View
20-07 Xu You, Shouyou Huang, Lu Liu: Some inequalities associated to the ratio of Pochhammer k-symbol 105–110 View View
20-08 Lili Huang: On weighted integral equations with negative exponents 111–121 View View
20-09 Eungil Ko, Mee-Jung Lee: Local spectral property of relatively regular operators 123–137 View View
20-10 Youyu Wang, Shuilian Liang, Chenxue Xia: A Lyapunov-type inequality for a fractional differential equation under Sturm-Liouville boundary conditions 139–148 View View
20-11 Polina Yu. Glazyrina, Szilárd Gy. Révész: Turán type oscillation inequalities in Lq norm on the boundary of convex domains 149–180 View View
20-12 Ferenc Móricz, Zoltán Németh: Pointwise convergence and Cesàro summability of double orthogonal series 181–189 View View
20-13 Martin Křepela: Convolution inequalities in weighted Lorentz spaces: case 0<q<1 191–201 View View
20-14 Mohsen Rostamian Delavar, Silvestru Sever Dragomir: On η-convexity 203–216 View View
20-15 Mohammad Bagher Ghaemi, Venus Kaleibary: Eigenvalue inequalities related to the Ando-Hiai inequality 217–223 View View
20-16 Mostafa Hayajneh, Saja Hayajneh, Fuad Kittaneh: Remarks on some norm inequalities for positive semidefinite matrices and questions of Bourin 225–232 View View
20-17 Iosif Pinelis: An involution inequality for the Kullback-Leibler divergence 233–235 View View
20-18 Irina Karpenko, Anna Vishnyakova: On sufficient conditions for a polynomial to be sign-independently hyperbolic or to have real separated zeros 237–245 View View
20-19 Juntao Du, Songxiao Li: Weighted composition operators from Zygmund type spaces into Bloch type spaces 247–262 View View
20-20 Tserendorj Batbold, Yoshihiro Sawano: Sharp bounds for m-linear Hilbert-type operators on the weighted Morrey spaces 263–283 View View
20-21 P. Jiménez-Rodríguez, G. A. Muñoz-Fernández, D. Pellegrino, J. B. Seoane-Sepúlveda: Bernstein-Markov type inequalities and other interesting estimates for polynomials on circle sectors 285–299 View View